Category Archives: Menstrual Pain Relief

Pamprin Maximum Strength Menstrual Pain Relief Cramp 16-Count

Pamprin Maximum Strength Menstrual Pain Relief Cramp 16-Count

Rating: 
Amazon Price: $4.79 (as of October 25, 2016 1:14 am – Details). Product prices and availability are accurate as of the date/time indicated and are subject to change. Any price and availability information displayed on the Amazon site at the time of purchase will apply to the purchase of this product.
Currently unavailable

Instant Relief from Pain

Pamprin Maximum Strength Menstrual Cramp Relief provides temporary relief from the pains and symptoms associated with menstrual periods like headache, water-weight gain, muscle ache, bloating and others. It's available in an easy-to-open bottle with child-proof cap. It contains acetaminophen and shouldn't be used with any other product that contains acetaminophen. It contains double strength of analgesic that gives instant relief to the irritability that many women experience during menstrual periods. Relieves pain and other symptoms related to menstrual period Doesn't contain caffeine Contains acetaminophen Available in easy to open bottle
Continue reading

Pamprin Menstrual Pain Relief Multi Symptom -- 20 Capsules

Pamprin Menstrual Pain Relief Multi Symptom — 20 Capsules

  • Period Cramp Relief Binaural Beats
  • 1993 Pamprin Commercial (It Hates Pain Just as Much as You Do)
  • Pamprin Commercial – July 5, 2013
  • Pamprin IB commercial
  • Pamprin – The Most 80s Commercial (1984)
«
»
Rating: 
Amazon Price: $6.41 (as of October 25, 2016 1:14 am – Details). Product prices and availability are accurate as of the date/time indicated and are subject to change. Any price and availability information displayed on the Amazon site at the time of purchase will apply to the purchase of this product.

INDICATIONS: Pamprin Maximum Strength Multi Symptom Menstrual Pain Relief CapletsWith acetaminophen and aspirin. Advanced pain relief: cramps, backache, headache, plus fatigue. Easy-open bottle with childproof cap.

Premsyn PMS Formula Caplets, 40 Count

Premsyn PMS Formula Caplets, 40 Count

Rating: 
Amazon Price: $10.39 $7.89 You save: $2.50 (24%). (as of October 25, 2016 1:14 am – Details). Product prices and availability are accurate as of the date/time indicated and are subject to change. Any price and availability information displayed on the Amazon site at the time of purchase will apply to the purchase of this product.

Premsyn PMS® Maximum Strength Caplets.
New coated caplet same relief.
Premenstrual syndrome relief of:
Tension.
Irritability.
Bloating.
Aspirin-free and caffeine-free with acetaminophen, pamabrom & pyrilamine melate.

Pamprin Max Menstrual Pain Relief, Maximum Strength, Caplets, 24 ct.

Pamprin Max Menstrual Pain Relief, Maximum Strength, Caplets, 24 ct.

Rating: 
Amazon Price: $6.99 $5.78 You save: $1.21 (17%). (as of October 25, 2016 1:14 am – Details). Product prices and availability are accurate as of the date/time indicated and are subject to change. Any price and availability information displayed on the Amazon site at the time of purchase will apply to the purchase of this product.

With acetaminophen and aspirin. Advanced pain relief: Cramps, backache, headache, plus fatigue. Easy-open bottle with childproof cap.